# SDR UALA2012083004888

- Difficulty date: August 30, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 33,321 hours, 14,762 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shroud
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH FOOT REST PEDESTALS HAVE CRACKED AND MISSING TRIM PIECES.  APPLIED TAPE OVER DAMAGED TRIM.  IF UNABLE TO REPAIR PLS UPDATE WITH ALL PARTS NEEDED AND SCOPE OF REPAIR.  RCF-P :REF IPC 27-21-01-10B, ITEM 44, COVER PLATE, PCN 110-5162, AOG S3880. 2 EA. -RCF-T :REF ECRA 2721-01263.  REPLACEMENT IN WORK.  REMOVED AND REPLACED OF PEDAL POSITION ADJUSTER ASSM.  REQ'D TO SCREWS & NUTS HOLES SHROUD ON.  REPLACED COVERS.
